# SDR DALA2022070704737

- Difficulty date: July 5, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 85,798 hours, 39,671 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 664, DISBOND OF 1.300IN LENGTH X 1.200IN WIDTH ON OSS 682 UPPER SURFACE, LE SLAT 2 TRAILING EDGE WEDGE. LH WING. CORRECTIVE ACTION: LH WING WAS REPAIRED PER B757-200 S.R.M. (2307453)
